# SDR DL757972730

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Assist Bottle
- Condition: Low Pressure
- Location: L1 Door
- Component: 80330035
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR POWER ASSIST BOTTLE PRESS LOW.  REPLACED BOTTLE.
